| Catalog Number |
4508-90143 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a cayman inner threaded flex shaft fractured and the tip of a cayman united plate inserter could not adequately engage with a plate intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This report captures the inner threaded flex shaft.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
No new information.